Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 68, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 30, 2014, 9:13 AM CDT for Fulton County, Knox County, Peoria County, Illinois. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 9:13 AM CDT (14:13 UTC)
- Expired
- Jun 30, 2014, 10:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Knox County, IL, Peoria County, IL
The radar
The Lincoln radar (KILX), 71 km from the middle of the area, began a volume at 14:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.2 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
493
WUUS53 KILX 301413
SVRILX
ILC057-095-143-301500-
/O.NEW.KILX.SV.W.0068.140630T1413Z-140630T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
913 AM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHEASTERN KNOX COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHWESTERN PEORIA COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1000 AM CDT
* AT 909 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LONDON
MILLS...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRVIEW AROUND 920 AM CDT.
CANTON AROUND 930 AM CDT.
ST. DAVID AROUND 935 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FIATT...NORRIS...DUNFERMLINE
AND BANNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4062 8970 4054 8982 4050 8988 4049 8988
4033 9009 4072 9038 4085 9021
TIME...MOT...LOC 1413Z 317DEG 41KT 4071 9021
HAIL...<.75IN
WIND...60MPH
$$
BARNES2 follow-up statements
989
WWUS53 KILX 301436
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT MON JUN 30 2014
ILC095-301446-
/O.CAN.KILX.SV.W.0068.000000T0000Z-140630T1500Z/
KNOX IL-
936 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN KNOX COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4062 8970 4052 8985 4050 8988 4049 8989
4033 9009 4056 9026 4071 9005 4071 8999
4074 8999 4075 8998
TIME...MOT...LOC 1436Z 317DEG 41KT 4062 8999
$$
ILC057-143-301500-
/O.CON.KILX.SV.W.0068.000000T0000Z-140630T1500Z/
PEORIA IL-FULTON IL-
936 AM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN FULTON
AND SOUTHWESTERN PEORIA COUNTIES UNTIL 1000 AM CDT...
AT 935 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CANTON...AND
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
GLASFORD AROUND 945 AM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE BANNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4062 8970 4052 8985 4050 8988 4049 8989
4033 9009 4056 9026 4071 9005 4071 8999
4074 8999 4075 8998
TIME...MOT...LOC 1436Z 317DEG 41KT 4062 8999
HAIL...<.75IN
WIND...60MPH
$$
BARNES896
WWUS53 KILX 301453
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
953 AM CDT MON JUN 30 2014
ILC057-143-301503-
/O.EXP.KILX.SV.W.0068.000000T0000Z-140630T1500Z/
PEORIA IL-FULTON IL-
953 AM CDT MON JUN 30 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FULTON AND
SOUTHWESTERN PEORIA COUNTIES WILL EXPIRE AT 1000 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4062 8970 4052 8985 4050 8988 4049 8989
4033 9009 4056 9026 4071 9005 4071 8999
4074 8999 4075 8998
TIME...MOT...LOC 1453Z 316DEG 41KT 4054 8988
$$
BARNESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 7:17 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 30, 7:17 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 717 AM CDT Mon Jun 30 2014 .DISCUSSION... ISSUED 230 AM CDT Mon Jun 30 2014 MCS has been moving out of Iowa and across northern Illinois/southern Wisconsin over the last few hours. So far this is barely bypassing our area, although some stronger storms were scraping the northern edge of the forecast area as of 2 am. Upstairs, upper level flow fairly zonal, with a large upper low spinning over Manitoba. The evolution of that low will have a noticeable impact on our weather as the week goes on. However, the main forecast concern is with severe weather potential this evening. SHORT TERM...Today through Wednesday: While the synoptic models are in reasonable agreement with the larger scale features, there remains some discrepancies with the exact placement of showers and storms. This is not unexpected, as they can struggle with the finer resolution needed for mesoscale features that can trigger future development, and the models have had mixed results on what has been occurring over the last several hours. Some of the convective parameters may be a bit overdone as well, but the atmosphere looks to be extremely unstable this afternoon, with CAPE's in excess of 4000 J/kg, 0-3km storm relative helicity well over 400 m2/s2 northwest of the Illinois River, and 0-6km bulk shear values over 50 knots. Latest SPC Day1 outlook has most of the CWA in a moderate risk of severe weather with damaging winds potentially over 70-75 mph, with some tornado risk especially across the northwest CWA, with a hail threat as well. Timing-wise, it appears the main threat for severe weather will be during the evening hours. After midnight, most of the energy will quickly be shifting to the northeast, with showers and storms tapering off. May be a decent shot of the storms not even reaching the far southeast CWA, but some of the high-resolution models do bring some of the remnants that far southeast, so have kept some 20-30% PoP's in that area, mainly late. Upper low still expected to open up into a broader trough, which will persist into midweek and bring cooler conditions by Wednesday. Did not change PoP's for Tuesday, with only some lingering slight chances south of I-70 closer to the frontal boundary. However, the main chances Tuesday night and Wednesday now are focused more along the remnant front, with a secondary chance further north as a fast moving trough swings through the area. As a result, have dropped most PoP's Tuesday night, and lowered them to around 20% for Wednesday. LONG TERM...Thursday through Sunday: Not much happening during this period, as a surface high dominates from Thursday into the first part of the weekend. The persistent upper trough will gradually lift northeast late week, as 500 mb heights build across the Rockies. During the latter part of the weekend, the latest GFS and ECMWF models develop some MCS activity as an upper wave pushes through Iowa and Missouri, but vary as to how much of this survives the trip into Illinois. As a result, have limited Sunday PoP's to the 20% range for now. Geelhart && .AVIATION... ISSUED 657 AM CDT Mon Jun 30 2014 IFR and MVFR cigs are expected to lift to low VFR after 18z. First cluster of storms to affect the TAF sites thru about 16z...and then the main concern will be with the potential for a squall line to develop across the area from northwest to southeast this evening... mainly from 00z-05z. MVFR to IFR conditions can be expected with the storms that affect any of the TAF sites this evening along with strong shifting winds. Conditions should settle down across the area after 05z as the cold front shifts off to our east. Surface winds today will increase from the south at 12 to 17 kts by this afternoon with gusts up to 22 kts at times. Winds tonight will become southwest to west at 10 to 15 kts. Smith && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 30, 5:10 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 510 AM CDT MON JUN 30 2014 ILZ027>031-036>038-040>044-047>053-011100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 510 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THIS EVENING...INCLUDING THE POTENTIAL FOR WIDESPREAD DAMAGING WIND GUSTS...ISOLATED TORNADOES WITH A LOWER THREAT FOR LARGE HAIL. SCATTERED THUNDERSTORMS WILL CONTINUE OVER PARTS OF THE AREA THIS MORNING WITH THE PRIMARY THREAT BEING HEAVY RAINFALL...ROUGHLY NORTH OF A CANTON TO BLOOMINGTON LINE. LATER THIS AFTERNOON... THUNDERSTORMS WILL DEVELOP ACROSS PARTS OF IOWA AND THEN BEGIN TO CONGEAL INTO A LINE OF SEVERE STORMS AS IT PUSHES INTO PARTS OF WEST CENTRAL ILLINOIS LATE THIS AFTERNOON WITH THE STORMS SHIFTING EAST AND SOUTHEAST DURING THE EVENING HOURS. MOST OF THE STORMS SHOULD BE EAST OF THE AREA AT OR JUST AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR INTERESTS ALONG THE ILLINOIS RIVER...MINOR FLOODING WILL CONTINUE FROM HAVANA DOWNSTREAM THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THIS EVENING. CURRENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME WOULD BE AS EARLY AS 500 PM IN AREAS WEST OF THE ILLINOIS RIVER...WITH THE REMAINDER OF CENTRAL ILLINOIS NEEDING ACTIVATION IN THE 600 PM THROUGH MIDNIGHT TIME FRAME. A CONFERENCE CALL FOR EMERGENCY MANAGERS AND OUR MEDIA PARTNERS WILL BE CONDUCTED AT 1100 AM CDT. ILZ045-046-054>057-061>063-066>068-071>073-011100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-VERMILION- 510 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A MUCH STRONGER WEATHER SYSTEM WILL BRING A BETTER THREAT FOR WIDESPREAD SEVERE WEATHER TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS. THE LATEST INDICATIONS SUGGEST THE MAIN TIME FRAME FOR SEVERE STORMS TONIGHT WILL BE FROM 8 PM THROUGH 200 AM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...ROUGHLY FROM 800 PM THROUGH 200 AM. SMITH
In the hours before
Local storm report, Jun 30, 8:27 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
827 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 W BRADFORD 41.18N 89.77W
06/30/2014 M1.67 INCH STARK IL COCORAHS
0700 AM HEAVY RAIN YATES CITY 40.78N 90.01W
06/30/2014 M1.07 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN LEXINGTON 40.64N 88.78W
06/30/2014 M1.15 INCH MCLEAN IL COCORAHS
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
06/30/2014 M1.57 INCH MCLEAN IL CO-OP OBSERVER
0730 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
06/30/2014 M1.19 INCH MCLEAN IL COCORAHS
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/30/2014 M1.88 INCH MARSHALL IL CO-OP OBSERVER
0800 AM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/30/2014 M1.10 INCH VERMILION IL CO-OP OBSERVER
RAIN FELL BETWEEN 7-8 AM.
0800 AM HEAVY RAIN 1 NNW DEWEY 40.33N 88.29W
06/30/2014 M1.58 INCH CHAMPAIGN IL COCORAHS
&&
DRHLocal storm report, Jun 30, 8:38 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HEAVY RAIN 1 NNE ARROWSMITH 40.46N 88.62W
06/30/2014 M2.28 INCH MCLEAN IL COCORAHS
&&
OUSLEYSpecial weather statement, Jun 30, 8:38 AM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
838 AM CDT MON JUN 30 2014
ILZ027-029-036-301430-
FULTON-KNOX-PEORIA-
838 AM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHWESTERN FULTON AND
NORTHWESTERN PEORIA COUNTIES UNTIL 930 AM CDT...
AT 832 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RIO TO KIRKWOOD...
MOVING SOUTHEAST AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. IN
ADDITION...INTENSE LIGHTNING AND LOCALLY HEAVY RAINFALL CAN BE
EXPECTED.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...
ABINGDON...
GILSON...
WILLIAMSFIELD...
ELMORE...
MAQUON...
OTHER LOCATIONS AFFECTED INCLUDE...HENDERSON...GALESBURG AIRPORT...
EAST GALESBURG...DAHINDA...DELONG AND ST. AUGUSTINE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4089 8976 4043 9033 4052 9046 4106 9044
4111 9035
TIME...MOT...LOC 1337Z 308DEG 35KT 4102 9030 4083 9068
BARNESLocal storm report, Jun 30, 8:40 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
840 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/30/2014 M1.73 INCH MCLEAN IL COCORAHS
&&
OUSLEYLocal storm report, Jun 30, 8:56 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
856 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN VARNA 41.04N 89.22W
06/30/2014 M3.30 INCH MARSHALL IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Jun 30, 8:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
857 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 6 W BRADFORD 41.18N 89.77W
06/30/2014 M1.67 INCH STARK IL COCORAHS
0700 AM HEAVY RAIN VARNA 41.04N 89.22W
06/30/2014 M3.30 INCH MARSHALL IL CO-OP OBSERVER
0700 AM HEAVY RAIN YATES CITY 40.78N 90.01W
06/30/2014 M1.07 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN LEXINGTON 40.64N 88.78W
06/30/2014 M1.15 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/30/2014 M1.73 INCH MCLEAN IL COCORAHS
0730 AM HEAVY RAIN CHENOA 40.74N 88.72W
06/30/2014 M1.57 INCH MCLEAN IL CO-OP OBSERVER
0730 AM HEAVY RAIN 4 WSW LE ROY 40.32N 88.83W
06/30/2014 M1.19 INCH MCLEAN IL COCORAHS
0754 AM HEAVY RAIN 1 NNE ARROWSMITH 40.46N 88.62W
06/30/2014 M2.28 INCH MCLEAN IL COCORAHS
0800 AM HEAVY RAIN HOOPESTON 40.47N 87.67W
06/30/2014 M1.10 INCH VERMILION IL CO-OP OBSERVER
RAIN FELL BETWEEN 7-8 AM.
0800 AM HEAVY RAIN 1 NNW DEWEY 40.33N 88.29W
06/30/2014 M1.58 INCH CHAMPAIGN IL COCORAHS
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/30/2014 M1.88 INCH MARSHALL IL CO-OP OBSERVER
&&
OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:24 AM CDT | Special Weather Statement | ILX | Marshall | 51 min |
| Jun 30, 4:11 AM CDT | Special Weather Statement | ILX | Woodford | 49 min |
| Jun 30, 5:31 AM CDT | Special Weather Statement | ILX | McLean | 59 min |
| Jun 30, 5:42 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Jun 30, 6:53 AM CDT | Areal Flood Advisory | ILX | McLean | 3 hr |
| Jun 30, 8:38 AM CDT | Special Weather Statement | ILX | Knox | 52 min |
| Jun 30, 5:29 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 46 min |
| Jun 30, 6:00 PM CDT | Flash Flood Warning | ILX | Marshall, Stark | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.